Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1961, Volume 29, Issue 4

Quasi-Concave Programming<779:QP>2.0.CO;2-R
p. 779-800

Alain C. Enthoven, Kenneth J. Arrow

We extend present theorems on conditions for a constrained maximum to the case where the maxim and the constraint functions are quasi-concave (e.g., utility functions). Economic applications are briefly discussed.

Log In To View Full Content